Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1995-2003
http://dx.doi.org/10.1155/IJMMS.2005.1995

Characterization of the stability set for non-differentiable fuzzy parametric optimization problems

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 3 November 2003

Copyright © 2005 Mohamed Abd El-Hady Kassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Abd El-Hady Kassem, “Characterization of the stability set for non-differentiable fuzzy parametric optimization problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 12, pp. 1995-2003, 2005. https://doi.org/10.1155/IJMMS.2005.1995.